# SDR REXA2012021800205

- Difficulty date: February 7, 2012
- Submitted: February 19, 2012
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 17,129 hours, 14,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SIDE SEAT TRACK UNDER RIGHT EMERGENCY EXIT CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11.
